# SDR CALA0200238

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN THE FUSELAGE SKIN AT STA 232, LONGERON 17R. THE DENTS WERE REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, 51-10-4, AND 51-30-2.
